# SDR CALA2025050104389

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N69839
- Make and model: Boeing 737924ER
- Aircraft serial: 60316
- Aircraft time: 30,612 hours, 11,227 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 000814781
- Condition: Dirty
- Location: Zone 900
- Part time: 75,999 hours, 17,103 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, G
- Precautionary procedure: A

## Discrepancy

OVEN 205 EXCESSIVE SMOKE PULLED CB. EMER DIVERT. FOUND BURNT FOOD IN OVEN AND OVEN WITH BURNT SPOTS.  PERFORMED SMOKE/ODOR CONDITIONAL INSPECTION PER AMM 05-51-26-800-801, FOUND BURNT FOOD IN FWD OVEN, RAN PACKS FOR 1 HOUR, NO ODOR IN THE CABIN. REF L/P 4680066 FOR RE-CRIC FILTERS. FORM 46.6020 SENT TO MX CONTROL. REMOVED AND REPLACED FWD GALLEY OVEN REF AMM 25-34-00
